MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION? TRANSEND?-14 SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION? TRANSEND?-14 SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number M001195840
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4: premarket/510(k) # - k142259, k163701.
 
Event or Problem Description
It was reported that shaft rupture occurred.The patient underwent hepatic arterial chemoembolization.Arteriography revealed that the target vessel was tortuous.A direxion catheter-infusion was used to superselect the feeding artery of the tumor.However, during introduction, the end of the catheter ruptured outside the patient, resulting in the inability to rotate.A new microcatheter was used to complete the procedure.The patient condition following the procedure was unknown.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
The device, which consists of a direxion microcatheter, was returned for analysis.A thorough examination revealed no damage or irregularities to the microcatheter.
 
Event or Problem Description

Brand Name
DIREXION? TRANSEND?-14 SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22151842
Report Number2124215-2025-36948
Device Sequence Number7849110
Product Code KRA
UDI-Device Identifier08714729839774
UDI-Public(01)08714729839774(17)270109(10)35595474
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163701
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001195840
Device Catalogue NumberM001195840
Device Lot Number0035595474
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexUnknown